Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Have dizziness, nausea, fluttering sensation in throat and pinching in forearms. Taking Aderall. Blood pressure?

In the past few days i have had several dizzy spells, nausea , and a fluttering sensation in my throat . I have been taking adderall 20mg bid for about a year now and have not had experienced any side effects other than dry mouth. Despite the dosage of medication, I do however feel tired and rundown. I also have been experiencing an uncomfortable pinching in forearms near elbows, as well as my calves near my knees. Could this be a blood pressure issue?
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
hello osborne..
welcome to healthcaremagic..
wel as u are taking adderall 20 mg bid tablets which contains amphetamine.. and the side effects of the amphetamine or adderall are :-
5.weight loss
6.faster heart beat combined with lower blood pressure loss
8. sometimes bloody stool and increased blood pressure too.. etc..

so all the symptoms which u r getting are due to the side effects of the medication which ur using so i suggest you to get consulted to nearby doctor and seek for an alternative drug.. once u change the medicine u wil be completely fine..

i hope this solves ur query..

i wish u get well soon..:)
Answered: Mon, 18 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor